MathSciNet Relay Station
MathSciNet bibliographic data
MR2336175 (2008k:53048) 53C12 (57R30)
Alexandrino, Marcos M.; Gorodski, Claudio Singular Riemannian foliations with sections, transnormal maps and basic forms. Ann. Global Anal. Geom. 32 (2007), no. 3, 209–223.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement